# SDR UPS00431755

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, RT WING NR 3 MAIN FUEL TANK WS 586 REAR SPAR FITTING WAS CRACKED IN UPPER RADIUS.  REPAIRED IAW EO B747-5720-10909 REF QUERY NOTE 12/2000, EFN 747-53-1095 AND ATTACHED 8110-3 NOTE, THIS IS A TIME LIMITED REPAIR, PERMANENT REPAIR WITHIN 18 MONTHS.
